Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NumNutz

tazorac, minocycline, and duac - side effects

hi, i'm new here to the forum. ive been on taz [0.1] and minocycline [100mg x2] since february of this year, and last week the dermatologist prescribed duac..............since i started using the duac, i'm getting bright red, itchy patches of skin on my neck and inner thight....also getting severe diarrhea. is this common with duac and will the side effects eventually subside?

btw....i called the derm's office and left a voice message......my luck, the office is shut down for the rest of the week as the doc is on vacation.

Share this post


Link to post
Share on other sites

the diareah is a side effect of the antibiotic in the duac and requires you to stop using it. it seems excessive for you to be on it anyway cause taz w/ mino will clear u up good if ypu stick with it faithfully. stop using the duac and call your doctor.

Share this post


Link to post
Share on other sites

i stopped using it yesterday, and did leave the doctor a message on her answering system....she called back today and told me to stop using the duac, as the side effect will get worse if i continue to use it...[i was hoping the side effect was only going to be temporary, but guess not].

i was on accutane about 6 years ago when i was in my early 20s, and that cleared me up for almost 4 years......but gradually the acne came back, so thats why i'm now taking the mino and the tazorac.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×